MathSciNet Relay Station
MathSciNet bibliographic data
MR2861793 34C10 (34B30)
He, Xiaofei; Tang, X. H. Lyapunov-type inequalities for even order differential equations. Commun. Pure Appl. Anal. 11 (2012), no. 2, 465–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement